{"id":7196216071,"title":"Nurofen for Children Orange Singles 8x","handle":"2875516","description":"\u003cp\u003eContaining Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Orange Singles oral suspension gives a quick respite from the fever and body ache.\u003cbr\u003e\n\u003cbr\u003e\nIt is sugar-free and colourless, and is meant for the children and babies over 3 months old.\u003cbr\u003e\n\u003cbr\u003e\nThe tangy taste of this orange flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids. Taken orally, the Nurofen for Children Orange Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold \u0026amp; flu symptoms, minor aches. It is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.\u003cbr\u003e\n\u003cbr\u003e\nThis pack contains 8 sachets.\u003c\/p\u003e","published_at":"2020-05-01T09:50:25+01:00","created_at":"2016-06-16T19:17:24+01:00","vendor":"Nurofen","type":"Medicines","tags":["Brand_Nurofen","Condition_Baby \u0026 Child","General Sales Line","Ibuprofen","Kids Health","Medicines","Nurofen","Postage_Packet"],"price":319,"price_min":319,"price_max":319,"available":false,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22875831111,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"2875516","requires_shipping":true,"taxable":true,"featured_image":{"id":24843409991,"product_id":7196216071,"position":1,"created_at":"2017-02-08T03:45:14+00:00","updated_at":"2019-10-22T02:45:49+01:00","alt":"Nurofen","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/717b11a7-dbac-4f7d-86d6-48778778ee15.jpg?v=1571708749","variant_ids":[22875831111]},"available":false,"name":"Nurofen for Children Orange Singles 8x","public_title":null,"options":["Default Title"],"price":319,"weight":250,"compare_at_price":0,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5000167042405","featured_media":{"alt":"Nurofen","id":118098559038,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/717b11a7-dbac-4f7d-86d6-48778778ee15.jpg?v=1568836646"}}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/717b11a7-dbac-4f7d-86d6-48778778ee15.jpg?v=1571708749"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/717b11a7-dbac-4f7d-86d6-48778778ee15.jpg?v=1571708749","options":["Title"],"media":[{"alt":"Nurofen","id":118098559038,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/717b11a7-dbac-4f7d-86d6-48778778ee15.jpg?v=1568836646"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/717b11a7-dbac-4f7d-86d6-48778778ee15.jpg?v=1568836646","width":800}],"content":"\u003cp\u003eContaining Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Orange Singles oral suspension gives a quick respite from the fever and body ache.\u003cbr\u003e\n\u003cbr\u003e\nIt is sugar-free and colourless, and is meant for the children and babies over 3 months old.\u003cbr\u003e\n\u003cbr\u003e\nThe tangy taste of this orange flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids. Taken orally, the Nurofen for Children Orange Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold \u0026amp; flu symptoms, minor aches. It is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.\u003cbr\u003e\n\u003cbr\u003e\nThis pack contains 8 sachets.\u003c\/p\u003e"}

Nurofen for Children Orange Singles 8x

Product Description

Containing Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Orange Singles oral suspension gives a quick respite from the fever and body ache.

It is sugar-free and colourless, and is meant for the children and babies over 3 months old.

The tangy taste of this orange flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids. Taken orally, the Nurofen for Children Orange Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold & flu symptoms, minor aches. It is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.

This pack contains 8 sachets.

Item Number: 2875516
Brand: Nurofen
£3.19
Maximum quantity available reached.

Please note, due to the COVID-19 outbreak, all available items are subject to an up to 2 week despatch delay.
Order today with Royal Mail Tracked post, estimated 🇬🇧 delivery between:

and

Related products